MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the moderately tortuous right coronary artery which had a previous old stent.A 3.50 x 16mm synergy ii drug eluting stent was introduced with the help of a non-boston scientific guide extension catheter but the stent would not advance.Upon removal, the stent caught and dislodged in the top of the extension catheter.A small balloon was advanced to the tip and inflated to remove the dislodged stent.The procedure was successfully completed with a different device.There were no patient complications.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 3.50 x 16mm stent delivery system (sds) was returned for analysis.The stent was not returned.The balloon appeared as if it had been subjected to positive pressure.No damage was noted on the balloon.Clear hardened media was visible inside the balloon.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.The device was soaked overnight at 37degrees to facilitate a guidewire interaction test.A 0.014 test guidewire loaded successfully.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12109326
Report Number2134265-2021-08496
Device Sequence Number4203149
Product Code NIQ
UDI-Device Identifier08714729840121
UDI-Public08714729840121
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2022
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0026356096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1